Taking Large Amounts of Advil, Ibuprofen, etc.

Discussion in 'Self Harm & Substance Abuse' started by Keiran, Oct 13, 2010.

Thread Status:
Not open for further replies.
  1. Keiran

    Keiran Well-Known Member

    I don't know if this is the right forum for this, but oh well.

    I don't plan to do this, but I was just wondering...what would happen if I took a large amount(as in like half a bottle or whole bottle or whatever) of advil, ibuprofen, or anything like that? Lets say for example I took it before going to bed, or one morning before school or something?
     
    Last edited by a moderator: Oct 13, 2010
  2. Perfect Melancholy

    Perfect Melancholy SF Friend

    honestly don't do it
    I have been there, you have massive gut ache I mean serious dude you have no idea, then I needed to pee every like ten minutes and basically your body can handle large amounts of IBuprofen of course, you the survive and basically your organs are like glass and the long term affects could be painful.

    sorry I am just being honest with you, wouldn't it better to tell us why you feel like that?

    Take Care

    Rich
     
  3. Landlocked blues

    Landlocked blues Well-Known Member

    Im with Richie on this one! It is hideously painful, so not worth it. Talk to us hunny. Its the better option x
     
  4. Keiran

    Keiran Well-Known Member

    Like I said, I don't really plan to do this. If I really wanted to be gone, I'd do it a different way. If you wanna know why, check out the post I made called "I don't get it" in the Suicide Forum section. I think it's on the second page.
     
  5. ckeaweahe

    ckeaweahe Active Member

    I did this last week. Probably didn't consume that much, but its not fun. Don't do it, it wont kill you. Only reason I did it is cause I love to take my anger out on myself.
    But don't do it. It will give you a temporary shitty feeling and you will have shallow breathing.
     
  6. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Agree with all the replies above, my experience with taking large amounts of painkillers hasn't been fun. You'd probably wake up with ringing ears and black lips like I did, extremely dehydrated.. and you will feel awfully sick.

    Why do you want to do this? self harm?
     
  7. IV2010

    IV2010 Well-Known Member

    You will also most likely strip the lining off your stomach and have a painful stomach/ duodenal ulcer as well with internal bleeding....won't kill you but will be painful.
    Not worth it...
     
  8. lost81

    lost81 Staff Alumni

    An overdose on painkillers can cause liver damage which can lead to liver failure depending on the severity.
    I can't think of a more horrible/slow/degrading/painful way to go to be honest.
     
    Last edited by a moderator: Oct 16, 2010
  9. sinnssykdom

    sinnssykdom Banned Member

    ibuprofen doesn't really do much tbh
     
  10. Sadeyes

    Sadeyes Staff Alumni

    and long term renal problems...horrible outcome!
     
  11. total eclipse

    total eclipse SF Friend Staff Alumni

    any pain medication taken large amts will damage major organs and leave you feeling more worse then you are now. I know the pain in your gut is the worse for me. If you need to talk the let it out here okay let the pain go here no one judges you. take care okay don't learn the hard way stay safe okay.
     
  12. KittyGirl

    KittyGirl Well-Known Member

    Nah-- damaged organs, not death.
    Just more pain.


    Just talking from my own experience--- stupidest decision ever.
     
Thread Status:
Not open for further replies.